Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can plavix cause arm bruising?

age59 wt156 heart attack 9/24/10 11 months on plavix 8 days i have been on effient for 7 days now i have a large bruise on my arm not sure if i did something or not i dont recall doing anything when i was working outside in the sun just wanted to know if medicine would cause brusing
Fri, 25 Sep 2020
Report Abuse
Homeopath 's  Response
Hi,

There are blood thinning medications given to patients who have a history of heart attack or are prone to it. If your bruise is painful you might had a concussion. I suggest you to observe for more bruises, if you are having new bruises or old one isn't healing then above reason is applicable on you. In such a case, please consult your physician, He/she might alter your dose accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Chandra Dipti Sachan, Homeopath
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Clopidogrel


Can plavix cause arm bruising?

Hi, There are blood thinning medications given to patients who have a history of heart attack or are prone to it. If your bruise is painful you might had a concussion. I suggest you to observe for more bruises, if you are having new bruises or old one isn t healing then above reason is applicable on you. In such a case, please consult your physician, He/she might alter your dose accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Chandra Dipti Sachan, Homeopath